| Catalog Number |
AI-07126 |
| Medical Device Problem Code |
Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/06/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported "it was reported that the lumen was flushed without problem.However, when the user inserted a guidewire through the catheter, it stopped on the way and could not be advanced further.The user replaced the catheter with another one, but the same issue occurred.No injury to the patient was reported".A third catheter was inserted to continue therapy.The patient's current condition is "unknown".At the time of this report, the customer has not returned our requests for additional information.If further information is received, the complaint file will be updated.
Additional Manufacturer Narrative
Qn#(b)(4).Additional information received from the customer states that the third catheter was inserted into the same insertion site.The customer also reports the patient's current condition as "fine".Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
Event or Problem Description
It was reported "it was reported that the lumen was flushed without problem.However, when the user inserted a guidewire through the catheter, it stopped on the way and could not be advanced further.The user replaced the catheter with another one, but the same issue occurred.No injury to the patient was reported".A third catheter was inserted to continue therapy.The patient's current condition is "unknown".At the time of this report, the customer has not returned our requests for additional information.If further information is received, the complaint file will be updated.Associated mdr#: 3010532612-2025-00011.